Generalized primary groups. I
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 1 (1952), pp. 247-326
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1952_1_a5,
author = {L. Ya. Kulikov},
title = {Generalized primary {groups.~I}},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {247--326},
year = {1952},
volume = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1952_1_a5/}
}
L. Ya. Kulikov. Generalized primary groups. I. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 1 (1952), pp. 247-326. http://geodesic.mathdoc.fr/item/MMO_1952_1_a5/